# SDR HEEA0010430

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3526T
- Make and model: Bolkms BO105S
- Aircraft serial: S610
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594564
- Condition: Failed
- Location: Mast Moment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATES NORMAL IN FLIGHT THEN PEGS HIGH AND QUITS WORKING.
